# SDR 95ZZZX7009

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5640S
- Make and model: Maule M-5-180C
- Aircraft serial: 8009C
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Split
- Location: Induction Air
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION AIR BOX SPLIT ALONG WELD ON LEFT SIDE OF CARBURETOR MOUNT FLANGE.  SUBMITTER STATED INDUCTION AIR BOX NEEDS TO BE REDESIGNED AND INDUCTION AIR HOSE NEEDS SUPPORTS OR CLAMPS INSTALLED TO PREVENT ALL WEIGHT FROM BEING CARRIED BY AIR BOX.  AIR BOX WAS REPLACED DURING LAST ANNUAL FOR SAME DEFECT.
